MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO HF CATHETER W/SHERLOCK TPS STYLET 5F MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO HF CATHETER W/SHERLOCK TPS STYLET 5F MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refr2775 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported a triple lumen was placed on patient.It was stated the wire was checked and it pulled apart very easily with little effort.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a broken stylet wire was confirmed but the cause is unknown.The product returned for evaluation was a 3cg stylet.The magnetic region of the stylet appeared free of kinks and bends.The distal end of the stylet was detached and was not returned for evaluation.Microscopic examination of the break site revealed a slightly irregular break surface.The tubing was slightly elliptical in this region.As per the event description, an attempt was made to pull the stylet apart.The stylet had reportedly not broken during the clinical procedure.It is unknown the amount of tensile force that was applied to the stylet and/or if the stylet had been previously subjected to strong mechanical forces due to either a difficult placement or placement through a tortuous path.It is unknown if additional unknown factors contributed to this event.A review of manufacturing documents for this lot did not reveal any anomalies which could have contributed to this event.H3 other text : device evaluation findings are in the manufacturer's note.
 
Event or Problem Description

Brand Name
POWERPICC SOLO HF CATHETER W/SHERLOCK TPS STYLET 5F MAXIMAL BARRIER TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key12598163
Report Number3006260740-2021-04299
Device Sequence Number3373685
Product Code LJS
UDI-Device Identifier00801741034725
UDI-Public(01)00801741034725
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1395108QD
Device Lot NumberREFR2775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight63 KG